# SDR ABXA20240527498

- Difficulty date: May 24, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N290CM
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 34,358 hours, 8,394 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Part number: 3790037108
- Part serial: 1163
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 30,564 hours, 8,111 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL STEERING INOP ON TAXI OUT AC RETURNED TO GATE AND MAINTENANCE GROUNDED AC . TROUBLE SHOT AND REPLACING NLG STEERING MODULE. DURING T/S OF STEERING VALVE FOUND BYPASS HANDLE BINDING. (TOWING LEVER) PEN ROF FIM 32-51 FAULT TREE 80G. REMOVED NOSE GEAR STEERING METERING VALVE MODULE. PER REF B767 AMM 32-51-04. SEE LP 38762-73/3 POR SERVICEABLE PART INSTALLATION. REF LP 38762-73/1 AC RETURNED TO SERVICE .
